# SDR AALA201511039006

- Difficulty date: October 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,524 hours, 23,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D57130109202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FWD CARGO COMPARTMENT FITTING HAS CRACKED FASTENER HOLE AT FRAME 36, Y1495. REPLACED FITTING IAW DWG D53370500 & SRM 51-72-11.
